# SDR SWI2025F01030

- Difficulty date: February 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDSHIELD POST IS CRACKED       (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW RH WINDSHIELD POST REF CRJ 700SRM 51-42-21-001-001-A01, DWG. CC670-33055 REV. F, AND REO 670-53-11-2126 REV. A. DATE: 2025-04-25. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
